# SDR ASAA2017061621105

- Difficulty date: June 16, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 40,450 hours, 12,230 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 416000139
- Part serial: 0088
- Condition: Odor
- Location: Aft Galley
- Part time: 73,971 hours, 39,061 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAS REPORT ELECTRICAL ODOR COMING FROM AFT GALLEY COFFEEMAKERS.  CIRCUIT BREAKERS PULLED, ODOR DISAPPEARED. ACFT GROUNDED.  REMOVED AND REPLACED THE AFT GALLEY COFFEEMAKER. REVERSED SPECIAL PROCEDURE. OPS CHECKED GOOD.
